Alert archive / Missouri / Flash Flood Warnings in 1998

Flash Flood Warning 140, NWS Springfield, MO

June 20, 1998Hickory County, St. Clair County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 20, 1998, 2:32 AM CDT for Hickory County, St. Clair County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 20, 1998, 2:32 AM CDT (07:32 UTC)
Expired
Jun 20, 1998, 8:35 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Whole counties

Counties Hickory County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 1998-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 1998-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2710 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
1.8
Supercell composite
13.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSGF 200733
FFWSGF
MOC015-029-085-125-131-141-185-201335-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 AM CDT SAT JUN 20 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI
  CAMDEN COUNTY IN CENTRAL MISSOURI
  HICKORY COUNTY IN CENTRAL MISSOURI
  MARIES COUNTY IN CENTRAL MISSOURI
  MILLER COUNTY IN CENTRAL MISSOURI
  MORGAN COUNTY IN CENTRAL MISSOURI
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 835 AM CDT

* AT 230 AM DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING FLASH
  FLOODING FROM WEST CENTRAL MISSOURI NEAR CLINTON THROUGH THE LAKE OF
  THE OZARKS.  THESE STORMS WAS MOVING EAST AT 15 MPH.

* SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE OVER
  PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI THROUGH SUNRISE.
  RAINFALL TOTALS SINCE 7 PM HAVE BEEN AVERAGING BETWEEN ONE AND
  THREE INCHES OVER LAKE OF THE OZARKS. ADDITIONALLY...ISOLATED FIVE
  INCH TOTALS HAVE BEEN INDICATED ON DOPPLER RADAR OVER EAST CENTRAL
  BENTON THROUGH WEST CENTRAL MORGAN COUNTY. ESPECIALLY SOUTH OF
  STOVER ALONG HIGHWAY 135.

  LOW LYING AREAS IN SOUTHERN MORGAN COUNTY WILL BE ESPECIALLY
  AFFECTED THROUGH SUNRISE.


EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.  ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

TAGGART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 2:39 PM CDT, 11 hours 53 minutes earlier.

Area forecast discussion, Jun 19, 2:39 PM CDT, 11 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 PM CDT FRI JUN 19 1998

SCATTERED CU MAKING A RETURN TO CWA FROM THE SOUTHWEST. SOME VERTICAL
DEVELOPMENT BUT THE CAP IS STILL HOLDING FOR NOW. SATELLITE SHOWS
SEVERAL BOUNDARIES ON WHICH THE CU IS FORMING BUT MOISTURE IS LIMITED
TO THE 95H TO 85H LEVELS. SFC ANALYSIS HAS WARM FRONT SLOWLY DRIFTING
NORTH BUT THE BEST WINDS AT THE LOWER LEVELS APPEARS TO BE THRU
CENTRAL OKLAHOMA TO CENTRAL KANSAS.

NGM IS HAVING A REAL PROBLEM WITH THE MOISTURE FIELDS ON THIS RUN.
INSISTS THAT NOAH WILL HAVE TO BUILD AN ARK FOR SOUTHERN MO.  PREFER
THE ETA AND THE AVN IS EVEN BETTER. AVN ALSO PICKED UP ON THE
MOISTURE ALREADY IN SE KANSAS MOVING IT TO CENTRAL MO BY 12Z. THIS IN
LINE WITH THE SLOW PROGRESSION OF THE WARM FRONT OVER SOUTHWEST MO.
THE BEST LOW LEVEL JET SETS UP ACROSS WESTERN OK INTO CENTRAL KS
AHEAD OF THE DRY LINE. THIS JET DOES NOT TURN TO MO UNTIL 12Z SAT AT
WHICH TIME THE FRONT SHOULD PUSH THRU SW MO AND CENTRAL MO LATER IN
THE DAY.

LOOK FOR SCATTERED SHOWERS FOR MOST OF THE CWA STARTING LATE THIS
EVENING AND SPREADING NORTH AND EAST BY MORNING. WITH THE HIGH
DEWPOINTS AND THE INSTABILITY ALREADY PRESENT IT WILL NOT TAKE MUCH
TO BREAK THE CAP. ALL MODELS BRING IN PRECIP AND WILL NEED AT LEAST
CHANCE POPS THRU AT LEAST 3RD PERIOD. A 70H SHORT WAVE MOVES NE INTO
THE BUILDING RIDGE BUT THE GREATEST THREAT SHOULD BE ACROSS NORTHERN
MO.  STILL CANNOT DISCOUNT THE FACT THAT EVEN A SMALL FEATURE WILL
TRIGGER CONVECTIVE ACTIVITY.

RECOMMENDATIONS FOR TONIGHT (FOR COORDINATION PURPOSES)

JLN/SE KS/SGF/UNO...INCREASING CLOUDS WITH 30 PERCENT CHANCE FOR
SHOWERS AND THUNDERSTORMS. LOW IN THE LOWER 70S. SOUTH WIND 5 TO 10
MPH.

AIZ/VIH...PARTLY CLOUDY AND MILD. LOWS IN THE UPPER 60S TO AROUND 70.
SOUTHWEST WIND AT 5 TO 10 MPH.

CCF

SGF EB 070/091 072/092 072 22343
JLN EB 072/093 072/095 073 22433

DUSTY

In the hours before

Special weather statement, Jun 20, 12:21 AM CDT, 2 hours 11 minutes before
MOZ055>056-081>083-092-098-200815-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT SAT JUN 20 1998

...IN MISSOURI...

BENTON            DENT              LACLEDE           MORGAN
SHANNON           TEXAS             WRIGHT

INCLUDING THE TOWNS OF...

LEBANON           SALEM             WARSAW            VERSAILLES
HOUSTON           EMINENCE          HARTVILLE

FLASH FLOOD WARNINGS HAVE EXPIRED FOR SOUTHERN LACLEDE AND NORTHERN
WRIGHT COUNTY.

FLASH FLOOD WARNINGS CONTINUE FOR DENT... SHANNON AND TEXAS COUNTIES
UNTIL 110 AM. ALSO FLASH FLOOD WARNINGS CONTINUE FOR BENTON AND
MORGAN COUNTIES UNTIL 230 AM.

AT 1220 AM...DOPPLER RADAR HAS INDICATED TORRENTIAL RAINFALL OVER
PORTIONS OF SOUTH CENTRAL AND CENTRAL MISSOURI SINCE 9 PM. LOCALLY 3
INCHES OF RAIN FELL OVER THE CURRENT RIVER IN NORTHERN SHANNON AND
SOUTHERN DENT COUNTIES. RUNOFF WILL CONTINUE IN TEXAS... SHANNON AND
DENT COUNTIES THROUGH 1 AM WITH LOCALIZED FLOODING STILL POSSIBLE.
THIS WILL ESPECIALLY OCCUR AROUND THE CURRENT RIVER AND ITS
TRIBUTARIES. RAINFALL HAS ALSO BEEN EXTENSIVE OVER EASTERN BENTON
AND
MORGAN COUNTY SINCE 10 PM WITH LOCALLY OVER FIVE INCHES.

RUNOFF IN LACLEDE AND WRIGHT COUNTY WILL CONTINUE...HOWEVER THE
THREAT OF FLASH FLOODING HAS ENDED.

DOPPLER RADAR CONTINUES TO INDICATE ADDITIONAL SHOWERS AND
THUNDERSTORMS MOVING ACROSS WEST CENTRAL AND CENTRAL MISSOURI. THIS
WILL CONTINUE THE THREAT FOR ADDITIONAL FLOODING THROUGH THE NIGHT.

ALSO A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE NIGHT FOR CENTRAL
AND SOUTH CENTRAL MISSOURI.

STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS
OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY
RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES.

TAGGART
Special weather statement, Jun 20, 12:21 AM CDT, 2 hours 11 minutes before
MOZ055>056-081>083-092-098-200815-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT SAT JUN 20 1998

...IN MISSOURI...

BENTON            DENT              LACLEDE           MORGAN
SHANNON           TEXAS             WRIGHT

INCLUDING THE TOWNS OF...

LEBANON           SALEM             WARSAW            VERSAILLES
HOUSTON           EMINENCE          HARTVILLE

FLASH FLOOD WARNINGS HAVE EXPIRED FOR SOUTHERN LACLEDE AND NORTHERN
WRIGHT COUNTY.

FLASH FLOOD WARNINGS CONTINUE FOR DENT... SHANNON AND TEXAS COUNTIES
UNTIL 110 AM. ALSO FLASH FLOOD WARNINGS CONTINUE FOR BENTON AND
MORGAN COUNTIES UNTIL 230 AM.

AT 1220 AM...DOPPLER RADAR HAS INDICATED TORRENTIAL RAINFALL OVER
PORTIONS OF SOUTH CENTRAL AND CENTRAL MISSOURI SINCE 9 PM. LOCALLY 3
INCHES OF RAIN FELL OVER THE CURRENT RIVER IN NORTHERN SHANNON AND
SOUTHERN DENT COUNTIES. RUNOFF WILL CONTINUE IN TEXAS... SHANNON AND
DENT COUNTIES THROUGH 1 AM WITH LOCALIZED FLOODING STILL POSSIBLE.
THIS WILL ESPECIALLY OCCUR AROUND THE CURRENT RIVER AND ITS
TRIBUTARIES. RAINFALL HAS ALSO BEEN EXTENSIVE OVER EASTERN BENTON
AND
MORGAN COUNTY SINCE 10 PM WITH LOCALLY OVER FIVE INCHES.

RUNOFF IN LACLEDE AND WRIGHT COUNTY WILL CONTINUE...HOWEVER THE
THREAT OF FLASH FLOODING HAS ENDED.

DOPPLER RADAR CONTINUES TO INDICATE ADDITIONAL SHOWERS AND
THUNDERSTORMS MOVING ACROSS WEST CENTRAL AND CENTRAL MISSOURI. THIS
WILL CONTINUE THE THREAT FOR ADDITIONAL FLOODING THROUGH THE NIGHT.

ALSO A FLASH FLOOD WATCH IS IN EFFECT THROUGH THE NIGHT FOR CENTRAL
AND SOUTH CENTRAL MISSOURI.

STAY TUNED FOR FURTHER UPDATES AND POSSIBLE WARNINGS.

BECAUSE OF THE HILLY TERRAIN ACROSS THE OZARKS...THERE ARE HUNDREDS
OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY
RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE
ROUTES.

TAGGART
Local storm report, Jun 20, 1:39 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
139 AM CDT SAT JUN 20 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0715 PM    WEAUBLEAU                 MO    .75 INCH HAIL
06/19/98   HICKORY

0800 PM    BUFFALO                   MO    1 INCH HAIL
06/19/98   DALLAS

0803 PM    BUFFALO                   MO    .75 INCH HAIL
06/19/98   DALLAS

0805 PM    ELKLAND                   MO    .75 INCH HAIL
06/19/98   WEBSTER

0840 PM    3 S BUFFALO               MO    .88 INCH HAIL
06/19/98   DALLAS

0845 PM    PUMPKIN CENTER            MO    1.75 INCH HAIL
06/19/98   DALLAS

0848 PM    BUFFALO                   MO    .88 INCH HAIL
06/19/98   DALLAS

0909 PM    PHILLIPSBURG              MO    1 INCH HAIL
06/19/98   LACLEDE

0932 PM    PHILLIPSBURG              MO    .88 INCH HAIL
06/19/98   LACLEDE

0942 PM    ROBY                      MO    .75 INCH HAIL
06/19/98   TEXAS

0948 PM    3 N LEBANON               MO    1.25 INCH HAIL
06/19/98   LACLEDE

1113 PM    3 S WINONA                MO    .75 INCH HAIL
06/19/98   SHANNON

1152 PM    10 S VERSAILLES           MO    1 INCH HAIL
06/19/98   MORGAN

1155 PM    15 S VERSAILLES           MO    TORNADO
06/19/98   MORGAN                          POSSIBLE TORNADO NEAR
                                           THE TOWN OF LAURIE.
                                           OBSERVED BY BOTH THE
                                           PUBLIC AND LOCAL POLICE
                                           DEPARTMENT

TAGGART
Local storm report, Jun 20, 1:39 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MISSOURI
139 AM CDT SAT JUN 20 1998

TIME(CDT)  .....CITY LOCATION..... STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0715 PM    WEAUBLEAU                 MO    .75 INCH HAIL
06/19/98   HICKORY

0800 PM    BUFFALO                   MO    1 INCH HAIL
06/19/98   DALLAS

0803 PM    BUFFALO                   MO    .75 INCH HAIL
06/19/98   DALLAS

0805 PM    ELKLAND                   MO    .75 INCH HAIL
06/19/98   WEBSTER

0840 PM    3 S BUFFALO               MO    .88 INCH HAIL
06/19/98   DALLAS

0845 PM    PUMPKIN CENTER            MO    1.75 INCH HAIL
06/19/98   DALLAS

0848 PM    BUFFALO                   MO    .88 INCH HAIL
06/19/98   DALLAS

0909 PM    PHILLIPSBURG              MO    1 INCH HAIL
06/19/98   LACLEDE

0932 PM    PHILLIPSBURG              MO    .88 INCH HAIL
06/19/98   LACLEDE

0942 PM    ROBY                      MO    .75 INCH HAIL
06/19/98   TEXAS

0948 PM    3 N LEBANON               MO    1.25 INCH HAIL
06/19/98   LACLEDE

1113 PM    3 S WINONA                MO    .75 INCH HAIL
06/19/98   SHANNON

1152 PM    10 S VERSAILLES           MO    1 INCH HAIL
06/19/98   MORGAN

1155 PM    15 S VERSAILLES           MO    TORNADO
06/19/98   MORGAN                          POSSIBLE TORNADO NEAR
                                           THE TOWN OF LAURIE.
                                           OBSERVED BY BOTH THE
                                           PUBLIC AND LOCAL POLICE
                                           DEPARTMENT

TAGGART
Special weather statement, Jun 20, 2:20 AM CDT, 12 minutes before
MOZ055>058-069-201000-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 AM CDT SAT JUN 20 1998

...IN MISSOURI...

BENTON            CAMDEN            MARIES            MILLER
MORGAN

INCLUDING THE TOWNS OF...

CAMDENTON         WARSAW            VERSAILLES        TUSCUMBIA
VIENNA

AT 215 AM...DOPPLER RADAR CONTINUES TO INDICATE RAINFALL RATES
BETWEEN 1 AND 2 INCHES PER HOUR IN BENTON... MORGAN... CAMDEN... ST
CLAIR AND MILLER COUNTIES OF WEST CENTRAL AND CENTRAL MISSOURI.
SINCE
7 PM...ISOLATED FIVE INCH TOTALS OCCURRED IN WEST CENTRAL MORGAN
EXTENDING INTO EXTREME EAST CENTRAL BENTON COUNTY.

SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER WEST CENTRAL
MISSOURI AND MOVE OVER THE ALREADY SATURATED GROUNDS NEAR THE LAKE
OF
THE OZARKS. SINCE RAINFALL WILL CONTINUE FOR THE NEXT SEVERAL
HOURS...THE FLASH FLOOD WARNINGS FOR BENTON AND MORGAN COUNTIES WILL
BE REISSUED SHORTLY. ADDITIONALLY...FLASH FLOOD WARNINGS WILL BE
ISSUED FOR THE COUNTIES SURROUNDING BENTON AND MORGAN COUNTIES DUE
TO
ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES PER HOUR
THROUGH SUNRISE.

TAGGART
Special weather statement, Jun 20, 2:20 AM CDT, 12 minutes before
MOZ055>058-069-201000-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 AM CDT SAT JUN 20 1998

...IN MISSOURI...

BENTON            CAMDEN            MARIES            MILLER
MORGAN

INCLUDING THE TOWNS OF...

CAMDENTON         WARSAW            VERSAILLES        TUSCUMBIA
VIENNA

AT 215 AM...DOPPLER RADAR CONTINUES TO INDICATE RAINFALL RATES
BETWEEN 1 AND 2 INCHES PER HOUR IN BENTON... MORGAN... CAMDEN... ST
CLAIR AND MILLER COUNTIES OF WEST CENTRAL AND CENTRAL MISSOURI.
SINCE
7 PM...ISOLATED FIVE INCH TOTALS OCCURRED IN WEST CENTRAL MORGAN
EXTENDING INTO EXTREME EAST CENTRAL BENTON COUNTY.

SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER WEST CENTRAL
MISSOURI AND MOVE OVER THE ALREADY SATURATED GROUNDS NEAR THE LAKE
OF
THE OZARKS. SINCE RAINFALL WILL CONTINUE FOR THE NEXT SEVERAL
HOURS...THE FLASH FLOOD WARNINGS FOR BENTON AND MORGAN COUNTIES WILL
BE REISSUED SHORTLY. ADDITIONALLY...FLASH FLOOD WARNINGS WILL BE
ISSUED FOR THE COUNTIES SURROUNDING BENTON AND MORGAN COUNTIES DUE
TO
ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES PER HOUR
THROUGH SUNRISE.

TAGGART

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:12 PM CDTTornado WarningSGFDallas, Greene, Polk48 min
Jun 19, 7:15 PM CDTSevere Thunderstorm WarningSGFCedar, Polk65 min
Jun 19, 7:45 PM CDTTornado WarningSGFLaclede, Webster50 min
Jun 19, 8:00 PM CDTSevere Thunderstorm WarningSGFDallas, Polk50 min
Jun 19, 8:48 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede62 min
Jun 19, 9:08 PM CDTFlash Flood WarningSGFLaclede, Wright3 hr
Jun 19, 9:27 PM CDTSevere Thunderstorm WarningSGFTexas63 min
Jun 19, 9:39 PM CDTSevere Thunderstorm WarningSGFDent, Shannon66 min
Jun 19, 9:48 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede62 min
Jun 19, 9:55 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps50 min
Jun 19, 10:07 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan63 min
Jun 19, 10:10 PM CDTFlash Flood WarningSGFDent, Shannon, Texas3 hr
Jun 19, 10:42 PM CDTSevere Thunderstorm WarningSGFShannon63 min
Jun 19, 11:06 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan64 min
Jun 19, 11:18 PM CDTFlash Flood WarningSGFBenton, Morgan3 hr
Jun 19, 11:28 PM CDTTornado WarningSGFMorgan32 min
Jun 19, 11:42 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon48 min
Jun 19, 11:49 PM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon41 min
Jun 19, 11:59 PM CDTTornado WarningSGFMorgan46 min
Jun 20, 12:13 AM CDTTornado WarningSGFCamden, Miller32 min
Jun 20, 12:22 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory68 min
Jun 20, 1:30 AM CDTSevere Thunderstorm WarningSGFHickory, Polk50 min
Jun 20, 2:32 AM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jun 20, 2:32 AM CDTFlash Flood WarningSGFMaries6 hr
Jun 20, 3:06 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede49 min
Jun 20, 3:26 AM CDTSevere Thunderstorm WarningSGFBenton64 min
Jun 20, 4:03 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede47 min
Jun 20, 4:34 AM CDTSevere Thunderstorm WarningSGFDent, Phelps56 min
Jun 20, 4:38 AM CDTFlash Flood WarningSGFDent, Shannon, Texas4 hr
Jun 20, 4:38 AM CDTFlash Flood WarningSGFLaclede, Pulaski4 hr
Jun 20, 4:38 AM CDTFlash Flood WarningSGFPhelps4 hr
Jun 20, 5:37 AM CDTSevere Thunderstorm WarningSGFCamden48 min
Jun 20, 6:42 AM CDTSevere Thunderstorm WarningSGFCamden48 min
Jun 20, 7:32 AM CDTSevere Thunderstorm WarningSGFDent, Shannon63 min
Jun 20, 8:20 AM CDTFlash Flood WarningSGFDent, Laclede, Phelps, Pulaski, Shannon, Texas5 hr
Jun 20, 8:20 AM CDTFlash Flood WarningSGFCamden5 hr
Jun 20, 8:37 AM CDTSevere Thunderstorm WarningSGFShannon, Texas48 min
Jun 20, 11:15 AM CDTSevere Thunderstorm WarningSGFMorgan50 min
Jun 20, 12:58 PM CDTFlash Flood WarningSGFMiller3 hr
Jun 20, 1:04 PM CDTSevere Thunderstorm WarningSGFMiller51 min

Nearby

Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.